# SDR DALA1102780137

- Difficulty date: October 19, 2006
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 47,476 hours, 22,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unknown
- Location: Bs 287 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NLG WHEEL WELL AFT BULKHEAD STA 287, LBL 25 CHORD, WL 173.  REPAIRED IAW ERA 458240-14AD.
